Ufa Mathematical Journal
    Volume 5, Number 4, pp. 3-15

    One dimensional stochastic differential equations: pathwise approach

    Abdullin M.A., Ismagilov N.S., Nasyrov F.S.


    Download PDF
    Article on MathNet


    We study path-wise analogues of one dimensional stochastic differential equations with symmetric integrals. We find existence and uniqueness conditions for solutions, the conditions of continuity and differentiability w.r.t. a parameter, as well as the conditions of linearization for such equations. We also study the structure of the solutions.